# SDR FDEA201101280406

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363726
- Condition: Corroded
- Location: Bs 690-720c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE BETWEEN STA 690 TO 720C, RBL 25.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-5, FIG 1.  FABRICATED SEAT TRACK , SPLICE,  ANGLES, & STRAP IAW SRM 53-10-5, FIG 1 AND 51-30-5.   INSTALLED SEAT TRACK SECTION AND SPLICE IAW SRM 51-30-2 AND 53-10-5, FIG 1.
